Sudafed


Also found in: Thesaurus, Medical, Wikipedia.
Related to Sudafed: Sudafed 12 Hour, Sudafed PE
ThesaurusAntonymsRelated WordsSynonymsLegend:
Noun1.Sudafed - vasoconstrictor (trade names Privine and Sudafed) used in nasal sprays to treat symptoms of nasal congestion and in eyedrops to treat eye irritation
nasal decongestant - a decongestant that provides temporary relief of nasal symptoms of the common cold and rhinitis and upper respiratory infections
pressor, vasoconstrictive, vasoconstrictor - any agent that causes a narrowing of an opening of a blood vessel: cold or stress or nicotine or epinephrine or norepinephrine or angiotensin or vasopressin or certain drugs; maintains or increases blood pressure
brand, brand name, marque, trade name - a name given to a product or service
References in periodicals archive ?
Sudafed sinus pain relief 200mg/6.1mg tablets (16) are down from PS5.29 to PS4.79, Lemsip Cough Max for mucus cough and cold (10 sachets) are PS4 instead of the usual PS5.79, and save PS1 off the price of Beechams All-in-One liquid (160ml) at PS3.99.
Sudafed sinus pain relief 200mg/6.1mg tablets (16) are down from PS5.29 to PS4.79, Lemsip Cough Max ld ead ams ) for mucu,s cough and cold (10 sachets) are PS4, instead of the usual PS5.79, and save PS1 off the price of Beechams All-in-One liquid (160ml) at PS3.99.
Even more surprising is, due to Japan's strict anti-stimulant drug laws, any drugs containing pseudoephedrine like cold and flu medication like Sudafed and Vicks inhalers are prohibited, so if you are travelling with these medications to Japan, you will need a letter from your GP confirming why you are taking them and the dosage, even if they are not on prescription.
Sudafed Sinus Max Strength Containing paracetamol, caffeine and phenylephrine, these capsules unblock your nose and relieve pain without drowsiness.
Included on that list were two oral decongestants: phenylephrine and pseudoephedrine (commonly known by the brand name Sudafed), which was far more popular.
Some medications can increase heart rate and blood pressure, including over-the-counter medications such as decongestants that contain oxymetazoline (Afrin, Dristan), phenylephrine (Sudafed PF) or pseudoephedrine (Silfedrine, Sudafed).
adults each weekday, from January through mid-March, their feelings about five brands: Zyrtec, Claritin, Benadryl, Sudafed and Allegra.
Mylan had spent 7 months seeking to acquire Perrigo, which makes over-the-counter medications like Claritin and Sudafed.
During October, Mucinex 4-ounce reflected an average list price of $7.41, while the lowest list price item we noted in these top brands was for Sudafed 4-ounce at just $4.65.
For example, McNeil-PPC Inc.'s Sudafed offers formulas for Pressure + Pain + Cough and Pressure + Pain + Mucus.
Pour preuve, pres de 10.000 boites de medicaments pour le traitement du rhume de marques Sudafed et Rhinadvil ont ete vendues par les contrebandiers a des trafiquants de drogue.
Drug options Pseudoephedrine (Su-dafed 12/24), phenylephrine (Sudafed PE, 4-Way Fast-Acting nasal spray), naphazoline (Privine nasal spray), oxy-metazoline (Afrin nasal spray).